# SDR SIMA20140911003

- Difficulty date: September 11, 2014
- Submitted: September 12, 2014
- Operation: Air carrier
- Aircraft: N643AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145200
- Aircraft time: 36,285 hours, 32,011 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3025103
- Condition: Inoperative
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMER LIGHT INOPERATIVE.  R & R RT OVERWING LIGHT ASSEMBLY INCLUDING BULB USING ALL NEW HARDWARE IAW MM CH 33-50-10.  OPERATIONS CHECKED GOOD.
